| Model Number |
02.07.1203L |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
05/26/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 june 2023 lot 2239740: (b)(4) items manufactured and released on 11-jan-2023.Expiration date: 2027-12-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 20 days after the primary, the patient came in reporting pain, due to a fractured tibia and the cause of the fracture is unknown.The surgeon plated the fracture and no implants were revised.The surgery was completed successfully.